# SDR ASMF200502002

- Difficulty date: February 5, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N803AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26268
- Aircraft time: 36,020 hours, 13,818 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Module
- Part number: 160202100
- Part serial: 553
- Condition: Failed
- Location: Stab Trim
- Part time: 36,028 hours, 13,821 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF AFTER ENGINES STARTED, EICAS MESSAGES "STAB TRIM" WAS SHOWN.  REPORT WAS DEFERRED IAW MEL 27-41-2.  DURING TRANSIT CHECK AT MEX, LEFT STAB TRIM CONTROL MODULE WAS REPLACED IAW MM 27-41-05, TESTED CORRECT, DEFERRED REPORT WAS CLOSED.
